# SDR USAA2014100600020

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 65,571 hours, 23,361 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: 114N4005187A
- Part serial: A1730
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON LT WING NR 4 SLAT AFT INBD CORNER, AFT FACE, STIFFENER PLATE DISBONDED.  R & R LT NR 4 SLAT IAW JOB CARD 19L52027002.
